# SDR FDEA2020051320926

- Difficulty date: May 12, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 83,253 hours, 20,249 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF KIND R'CVD LEVEL ONE ALERT"AIR SYS  1 OFF". FOLLOWED QRH PROCEDURES.   INSTALLED NEW SEAL ON I/B SIDE OF ARROW COUPLING  REPOSITIONED COUPLING LEAK   CHECKED GOOD, REF AMM  36-14-05-2. ACCOMPLISHED PNEU SYS #1 DECAY CHECK               REF AMM 36-00-04-5 DECAY FOUND TO WITHIN LIMITS.OK TO CONTINUE.
